Panadol Maximum Strength Tablets

Drugspedia.net

|Panadol Maximum Strength Tablets

Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9

   


ACETAMINOPHEN (Systemic)

Some commonly used brand names are:

In the U.S.—

  • Aceta Elixir 1
  • Aceta Tablets 1
  • Acetaminophen Uniserts 1
  • Actamin 1
  • Actamin Extra 1
  • Actamin Super 2
  • Aminofen 1
  • Aminofen Max 1
  • Apacet Capsules 1
  • Apacet Elixir 1
  • Apacet Extra Strength Caplets 1
  • Apacet Extra Strength Tablets 1
  • Apacet, Infants" 1
  • Apacet Regular Strength Tablets 1
  • Aspirin Free Anacin Maximum Strength Caplets 1
  • Aspirin Free Anacin Maximum Strength Gel Caplets 1
  • Aspirin Free Anacin Maximum Strength Tablets 1
  • Aspirin-Free Excedrin Caplets 2
  • Banesin 1
  • Bayer Select Maximum Strength Headache Pain Relief Formula 2
  • Dapa 1
  • Dapa X-S 1
  • Datril Extra-Strength 1
  • Feverall, Children"s 1
  • Feverall, Infants" 1
  • Feverall Junior Strength 1
  • Feverall Sprinkle Caps, Children"s 1
  • Feverall Sprinkle Caps Junior Strength 1
  • Genapap Children"s Elixir 1
  • Genapap Children"s Tablets 1
  • Genapap Extra Strength Caplets 1
  • Genapap Extra Strength Tablets 1
  • Genapap, Infants" 1
  • Genapap Regular Strength Tablets 1
  • Genebs Extra Strength Caplets 1
  • Genebs Regular Strength Tablets 1
  • Genebs X-Tra 1
  • Liquiprin Children"s Elixir 1
  • Liquiprin Infants" Drops 1
  • Neopap 1
  • Oraphen-PD 1
  • Panadol, Children"s 1
  • Panadol, Infants" 1
  • Panadol Junior Strength Caplets 1
  • Panadol Maximum Strength Caplets 1
  • Panadol Maximum Strength Tablets 1
  • Phenaphen Caplets 1
  • Redutemp 1
  • Snaplets-FR 1
  • St. Joseph Aspirin-Free Fever Reducer for Children 1
  • Suppap-120 1
  • Suppap-325 1
  • Suppap-650 1
  • Tapanol Extra Strength Caplets 1
  • Tapanol Extra Strength Tablets 1
  • Tempra 1
  • Tempra D.S 1
  • Tempra, Infants" 1
  • Tempra Syrup 1
  • Tylenol Arthritis Extended Relief
  • Tylenol Children"s Chewable Tablets 1
  • Tylenol Children"s Elixir 1
  • Tylenol Children"s Suspension Liquid 1
  • Tylenol Extra-Strength Adult Liquid Pain Reliever 1
  • Tylenol Extra Strength Caplets 1
  • Tylenol Extra Strength Gelcaps 1
  • Tylenol Extra Strength Tablets 1
  • Tylenol Infants" Drops 1
  • Tylenol Infants" Suspension Drops 1
  • Tylenol Junior Strength Caplets 1
  • Tylenol Junior Strength Chewable Tablets 1
  • Tylenol Regular Strength Caplets 1
  • Tylenol Regular Strength Tablets 1
  • Valorin 1
  • Valorin Extra 1

Some commonly used brand names are:

In Canada—

  • Abenol 1
  • Actimol Chewable Tablets 1
  • Actimol Children"s Suspension 1
  • Actimol Infants" Suspension 1
  • Actimol Junior Strength Caplets 1
  • Anacin-3 1
  • Anacin-3 Extra Strength 1
  • Apo-Acetaminophen 1
  • Atasol Caplets 1
  • Atasol Drops 1
  • Atasol Forte Caplets 1
  • Atasol Forte Tablets 1
  • Atasol Oral Solution 1
  • Atasol Tablets 1
  • Excedrin Caplets 2
  • Excedrin Extra Strength Caplets 2
  • Exdol 1
  • Exdol Strong 1
  • Panadol 1
  • Panadol Extra Strength 1
  • Robigesic 1
  • Rounox 1
  • Tempra Caplets 1
  • Tempra Chewable Tablets 1
  • Tempra Drops 1
  • Tempra Syrup 1
  • Tylenol Caplets 1
  • Tylenol Children"s Chewable Tablets 1
  • Tylenol Drops 1
  • Tylenol Elixir 1
  • Tylenol Gelcaps 1
  • Tylenol Junior Strength Caplets 1
  • Tylenol Tablets 1

Other commonly used names are APAP and paracetamol .

This information applies to the following medicines:
1. Acetaminophen (a-seat-a-MIN-oh-fen)§
2. Acetaminophen and Caffeine (a-seat-a-MIN-oh-fen and kaf-EEN)
‡ Generic name product may be available in the U.S.
§ Generic name product may be available in Canada

Category

  • Analgesic—Acetaminophen; Acetaminophen and Caffeine
  • Antipyretic—Acetaminophen; Acetaminophen and Caffeine

Description

Acetaminophen is used to relieve pain and reduce fever. Unlike aspirin, it does not relieve the redness, stiffness, or swelling caused by rheumatoid arthritis. However, it may relieve the pain caused by mild forms of arthritis.

This medicine is available without a prescription; however, your medical doctor or dentist may have special instructions on the proper dose of acetaminophen for your medical condition.

Acetaminophen is available in the following dosage forms:

  • Oral
  • Acetaminophen
    • Capsules (U.S.)
    • Oral granules (in packets) (U.S.)
    • Oral liquid (drops) for babies (U.S. and Canada)
    • Oral liquid for children (U.S. and Canada)
    • Oral liquid for adults (U.S.)
    • Oral powders (in capsules) (U.S.)
    • Oral suspension (drops) for babies (U.S. and Canada)
    • Oral suspension (liquid) for children (U.S. and Canada)
    • Tablets (U.S. and Canada)
    • Chewable tablets (U.S. and Canada)
  • Acetaminophen and Caffeine
    • Tablets (U.S. and Canada)
  • Rectal
  • Acetaminophen
    • Suppositories (U.S. and Canada)

Before Using This Medicine

If you are taking this medicine without a prescription, carefully read and follow any precautions on the label. For acetaminophen, the following should be considered:

Allergies—Tell your doctor if you have ever had any unusual or allergic reaction to acetaminophen or aspirin. Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes.

Pregnancy—Although studies have not been done in pregnant women, acetaminophen has not been reported to cause birth defects or other problems.

Breast-feeding—Although acetaminophen passes into the breast milk in small amounts, it has not been reported to cause problems in nursing babies.

Children—This medicine has been tested in children and has not been shown to cause different side effects or problems than it does in adults. However, some children"s products containing acetaminophen also contain aspartame, which may be dangerous if it is given to children with phenylketonuria.

Older adults—Acetaminophen has been tested and has not been shown to cause different side effects or problems in older people than it does in younger adults.

Other medicines—Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. Tell your health care professional if you are taking any other prescription or nonprescription (over-the-counter [OTC]) medicine.

Other medical problems—The presence of other medical problems may affect the use of acetaminophen. Make sure you tell your doctor if you have any other medical problems, especially:

  • Alcohol abuse or
  • Kidney disease (severe) or
  • Hepatitis or other liver disease—The chance of serious side effects may be increased
  • Phenylketonuria—Some brands of acetaminophen contain aspartame, which can make your condition worse

Proper Use of This Medicine

Unless otherwise directed by your medical doctor or dentist :

  • Do not take more of this medicine than is recommended on the package label . If too much is taken, liver and kidney damage may occur.
  • Children up to 12 years of age should not take this medicine more than 5 times a day .

To use acetaminophen oral granules (e.g., Snaplets-FR):

  • Just before the medicine is to be taken, open the number of packets needed for one dose. Mix the granules inside of the packets with a small amount of soft food, such as applesauce, ice cream, or jam. Eat the acetaminophen granules along with the food.

To use acetaminophen oral powders (e.g., Feverall Sprinkle Caps [Children"s or Junior Strength]):

  • These capsules are not intended to be swallowed whole. Instead, just before the medicine is to be taken, open the number of capsules needed for one dose. Empty the powder from each capsule into 1 teaspoonful of water or other liquid. Drink the medicine along with the liquid. You may drink more liquid after taking the medicine. You may also mix the powder with a small amount of soft food, such as applesauce, ice cream, or jam. Eat the acetaminophen powder along with the food.

For patients using acetaminophen suppositories :

  • If the suppository is too soft to insert, chill it in the refrigerator for 30 minutes or run cold water over it before removing the foil wrapper.
  • To insert the suppository:
    • First remove the foil wrapper and moisten the suppository with cold water. Lie down on your side and use your finger to push the suppository well up into the rectum.

Dosing—The dose of acetaminophen will be different for different patients. Follow your doctor"s orders or the directions on the label . The following information includes only the average doses of acetaminophen. If your dose is different, do not change it unless your doctor tells you to.

The number of capsules, tablets, teaspoonfuls of oral solution or suspension that you take, the amount of oral granules or powders that you take, or the number of suppositories that you use, depends on the strength of the medicine. Also, the number of doses you use each day and the time allowed between doses depend on the strength of the medicine.

  • For oral dosage forms (capsules, granules, powders, solution, suspension, or tablets) and rectal dosage forms (suppositories):
    • For pain or fever:
      • Adults and teenagers—325 or 500 milligrams (mg) every three or four hours, 650 mg every four to six hours, or 1000 mg every six hours as needed.The total dose should not be more than 4000 mg (for example, eight 500-mg tablets) a day.
      • Children—Acetaminophen dose is based on the child"s age.
        • Infants up to 3 months of age: 40 mg every four hours as needed.
        • Infants 4 to 12 months of age: 80 mg every four hours as needed.
        • Children 1 to 2 years of age: 120 mg every four hours as needed.
        • Children 2 to 4 years of age: 160 mg every four hours as needed.
        • Children 4 to 6 years of age: 240 mg every four hours as needed.
        • Children 6 to 9 years of age: 320 mg every four hours as needed.
        • Children 9 to 11 years of age: 320 to 400 mg every four hours as needed.
        • Children 11 to 12 years of age: 320 to 480 mg every four hours as needed.

Storage—To store this medicine:

  • Keep out of the reach of children.
  • Store away from heat and direct light.
  • Do not store acetaminophen tablets (including caplets and gelcaps), capsules, or granules in the bathroom, near the kitchen sink, or in other damp places. Heat or moisture may cause the medicine to break down.
  • Keep the liquid and suppository forms of this medicine from freezing.
  • Do not keep outdated medicine or medicine no longer needed. Be sure that any discarded medicine is out of the reach of children.

Precautions While Using This Medicine

Check with your medical doctor or dentist:

  • If you are taking this medicine to relieve pain, including arthritis pain, and the pain lasts for more than 10 days for adults or 5 days for children or if the pain gets worse, new symptoms occur, or the painful area is red or swollen. These could be signs of a serious condition that needs medical or dental treatment.
  • If you are taking this medicine to bring down a fever, and the fever lasts for more than 3 days or returns, the fever gets worse, new symptoms occur, or redness or swelling is present. These could be signs of a serious condition that needs treatment.
  • If you are taking this medicine for a sore throat, and the sore throat is very painful, lasts for more than 2 days, or occurs together with or is followed by fever, headache, skin rash, nausea, or vomiting.

Check the labels of all prescription and nonprescription (over-the-counter [OTC]) medicines you now take. If any contain acetaminophen, check with your health care professional . Taking them together with this medicine may cause an overdose.

If you will be taking more than an occasional 1 or 2 doses of acetaminophen, do not drink alcoholic beverages . To do so may increase the chance of liver damage, especially if you drink large amounts of alcoholic beverages regularly, if you take more acetaminophen than is recommended on the package label, or if you take it regularly for a long time.

Taking certain other medicines together with acetaminophen may increase the chance of unwanted effects. The risk will depend on how much of each medicine you take every day, and on how long you take the medicines together. If your medical doctor or dentist directs you to take these medicines together on a regular basis, follow his or her directions carefully. However, do not take any of the following medicines together with acetaminophen for more than a few days unless your doctor has directed you to do so and is following your progress :

  • Aspirin or other salicylates
  • Diclofenac (e.g., Voltaren)
  • Diflunisal (e.g., Dolobid)
  • Etodolac (e.g., Lodine)
  • Fenoprofen (e.g., Nalfon)
  • Floctafenine (e.g., Idarac)
  • Flurbiprofen, oral (e.g., Ansaid)
  • Ibuprofen (e.g., Motrin)
  • Indomethacin (e.g., Indocin)
  • Ketoprofen (e.g., Orudis)
  • Ketorolac (e.g., Toradol)
  • Meclofenamate (e.g., Meclomen)
  • Mefenamic acid (e.g., Ponstel)
  • Nabumetone (e.g., Relafen)
  • Naproxen (e.g., Naprosyn)
  • Oxaprozin (e.g., Daypro)
  • Phenylbutazone (e.g., Butazolidin)
  • Piroxicam (e.g., Feldene)
  • Sulindac (e.g., Clinoril)
  • Tenoxicam (e.g., Apo-Tenoxicam)
  • Tiaprofenic acid (e.g., Surgam)
  • Tolmetin (e.g., Tolectin)

Acetaminophen may interfere with the results of some medical tests. Before you have any medical tests, tell the person in charge if you have taken acetaminophen within the past 3 or 4 days. If possible, it is best to call the laboratory where the test will be done about 4 days ahead of time, to find out whether this medicine may be taken during the 3 or 4 days before the test.

For diabetic patients :

  • Acetaminophen may cause false results with some blood glucose (sugar) tests. If you notice any change in your test results, or if you have any questions about this possible problem, check with your health care professional. This is especially important if your diabetes is not well-controlled.

For patients taking one of the products that contain caffeine in addition to acetaminophen:

  • Caffeine may interfere with the results of a test that uses adenosine (e.g., Adenocard) or dipyridamole (e.g., Persantine) to help find out how well your blood is flowing through certain blood vessels. Therefore, you should not have any caffeine for 8 to 12 hours before the test.

If you think that you or anyone else may have taken an overdose of acetaminophen, get emergency help at once, even if there are no signs of poisoning . Signs of severe poisoning may not appear for 2 to 4 days after the overdose is taken, but treatment to prevent liver damage or death must be started as soon as possible. Treatment started more than 24 hours after the overdose is taken may not be effective.

Side Effects of This Medicine

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor immediately if any of the following side effects occur:

Rare

Yellow eyes or skin

Symptoms of overdose

Diarrhea; increased sweating; loss of appetite; nausea or vomiting; stomach cramps or pain; swelling, pain, or tenderness in the upper abdomen or stomach area

Also, check with your doctor as soon as possible if any of the following side effects occur:

Rare

Bloody or black, tarry stools; bloody or cloudy urine; fever with or without chills (not present before treatment and not caused by the condition being treated); pain in lower back and/or side (severe and/or sharp); pinpoint red spots on skin; skin rash, hives, or itching; sores, ulcers, or white spots on lips or in mouth; sore throat (not present before treatment and not caused by the condition being treated); sudden decrease in amount of urine; unusual bleeding or bruising; unusual tiredness or weakness

Other side effects not listed above may also occur in some patients. If you notice any other effects, check with your doctor.

Revised: 11/07/2002

The information contained in the Thomson Healthcare (Micromedex) products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.

The use of the Thomson Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Healthcare does not assume any responsibility or risk for your use of the Thomson Healthcare products.





1

oanadol maximum strength tablets, lanadol maximum strength tablets, -anadol maximum strength tablets, 0anadol maximum strength tablets, pznadol maximum strength tablets, psnadol maximum strength tablets, pwnadol maximum strength tablets, pqnadol maximum strength tablets, pabadol maximum strength tablets, pamadol maximum strength tablets, pajadol maximum strength tablets, pahadol maximum strength tablets, panzdol maximum strength tablets, pansdol maximum strength tablets, panwdol maximum strength tablets, panqdol maximum strength tablets, panasol maximum strength tablets, panaxol maximum strength tablets, panacol maximum strength tablets, panafol maximum strength tablets, panarol maximum strength tablets, panaeol maximum strength tablets, panadil maximum strength tablets, panadkl maximum strength tablets, panadll maximum strength tablets, panadpl maximum strength tablets, panad0l maximum strength tablets, panad9l maximum strength tablets, panadok maximum strength tablets, panadop maximum strength tablets, panadoo maximum strength tablets, panadol naximum strength tablets, panadol kaximum strength tablets, panadol jaximum strength tablets, panadol mzximum strength tablets, panadol msximum strength tablets, panadol mwximum strength tablets, panadol mqximum strength tablets, panadol mazimum strength tablets, panadol macimum strength tablets, panadol madimum strength tablets, panadol masimum strength tablets, panadol maxumum strength tablets, panadol maxjmum strength tablets, panadol maxkmum strength tablets, panadol maxomum strength tablets, panadol max9mum strength tablets, panadol max8mum strength tablets, panadol maxinum strength tablets, panadol maxikum strength tablets, panadol maxijum strength tablets, panadol maximym strength tablets, panadol maximhm strength tablets, panadol maximjm strength tablets, panadol maximim strength tablets, panadol maxim8m strength tablets, panadol maxim7m strength tablets, panadol maximun strength tablets, panadol maximuk strength tablets, panadol maximuj strength tablets, panadol maximum atrength tablets, panadol maximum ztrength tablets, panadol maximum xtrength tablets, panadol maximum dtrength tablets, panadol maximum etrength tablets, panadol maximum wtrength tablets, panadol maximum srrength tablets, panadol maximum sfrength tablets, panadol maximum sgrength tablets, panadol maximum syrength tablets, panadol maximum s6rength tablets, panadol maximum s5rength tablets, panadol maximum steength tablets, panadol maximum stdength tablets, panadol maximum stfength tablets, panadol maximum sttength tablets, panadol maximum st5ength tablets, panadol maximum st4ength tablets, panadol maximum strwngth tablets, panadol maximum strsngth tablets, panadol maximum strdngth tablets, panadol maximum strrngth tablets, panadol maximum str4ngth tablets, panadol maximum str3ngth tablets, panadol maximum strebgth tablets, panadol maximum stremgth tablets, panadol maximum strejgth tablets, panadol maximum strehgth tablets, panadol maximum strenfth tablets, panadol maximum strenvth tablets, panadol maximum strenbth tablets, panadol maximum strenhth tablets, panadol maximum strenyth tablets, panadol maximum strentth tablets, panadol maximum strengrh tablets, panadol maximum strengfh tablets, panadol maximum strenggh tablets, panadol maximum strengyh tablets, panadol maximum streng6h tablets, panadol maximum streng5h tablets, panadol maximum strengtg tablets, panadol maximum strengtb tablets, panadol maximum strengtn tablets, panadol maximum strengtj tablets, panadol maximum strengtu tablets, panadol maximum strengty tablets, panadol maximum strength rablets, panadol maximum strength fablets, panadol maximum strength gablets, panadol maximum strength yablets, panadol maximum strength 6ablets, panadol maximum strength 5ablets, panadol maximum strength tzblets, panadol maximum strength tsblets, panadol maximum strength twblets, panadol maximum strength tqblets, panadol maximum strength tavlets, panadol maximum strength tanlets, panadol maximum strength tahlets, panadol maximum strength taglets, panadol maximum strength tabkets, panadol maximum strength tabpets, panadol maximum strength taboets, panadol maximum strength tablwts, panadol maximum strength tablsts, panadol maximum strength tabldts, panadol maximum strength tablrts, panadol maximum strength tabl4ts, panadol maximum strength tabl3ts, panadol maximum strength tablers, panadol maximum strength tablefs, panadol maximum strength tablegs, panadol maximum strength tableys, panadol maximum strength table6s, panadol maximum strength table5s, panadol maximum strength tableta, panadol maximum strength tabletz, panadol maximum strength tabletx, panadol maximum strength tabletd, panadol maximum strength tablete, panadol maximum strength tabletw, anadol maximum strength tablets, pnadol maximum strength tablets, paadol maximum strength tablets, pandol maximum strength tablets, panaol maximum strength tablets, panadl maximum strength tablets, panado maximum strength tablets, panadolmaximum strength tablets, panadol aximum strength tablets, panadol mximum strength tablets, panadol maimum strength tablets, panadol maxmum strength tablets, panadol maxium strength tablets, panadol maximm strength tablets, panadol maximu strength tablets, panadol maximumstrength tablets, panadol maximum trength tablets, panadol maximum srength tablets, panadol maximum stength tablets, panadol maximum strngth tablets, panadol maximum stregth tablets, panadol maximum strenth tablets, panadol maximum strengh tablets, panadol maximum strengt tablets, panadol maximum strengthtablets, panadol maximum strength ablets, panadol maximum strength tblets, panadol maximum strength talets, panadol maximum strength tabets, panadol maximum strength tablts, panadol maximum strength tables, panadol maximum strength tablet, apnadol maximum strength tablets, pnaadol maximum strength tablets, paandol maximum strength tablets, pandaol maximum strength tablets, panaodl maximum strength tablets, panadlo maximum strength tablets, panado lmaximum strength tablets, panadolm aximum strength tablets, panadol amximum strength tablets, panadol mxaimum strength tablets, panadol maixmum strength tablets, panadol maxmium strength tablets, panadol maxiumm strength tablets, panadol maximmu strength tablets, panadol maximu mstrength tablets, panadol maximums trength tablets, panadol maximum tsrength tablets, panadol maximum srtength tablets, panadol maximum sterngth tablets, panadol maximum strnegth tablets, panadol maximum stregnth tablets, panadol maximum strentgh tablets, panadol maximum strenght tablets, panadol maximum strengt htablets, panadol maximum strengtht ablets, panadol maximum strength atblets, panadol maximum strength tbalets, panadol maximum strength talbets, panadol maximum strength tabelts, panadol maximum strength tabltes, panadol maximum strength tablest, ppanadol maximum strength tablets, paanadol maximum strength tablets, pannadol maximum strength tablets, panaadol maximum strength tablets, panaddol maximum strength tablets, panadool maximum strength tablets, panadoll maximum strength tablets, panadol maximum strength tablets, panadol mmaximum strength tablets, panadol maaximum strength tablets, panadol maxximum strength tablets, panadol maxiimum strength tablets, panadol maximmum strength tablets, panadol maximuum strength tablets, panadol maximumm strength tablets, panadol maximum strength tablets, panadol maximum sstrength tablets, panadol maximum sttrength tablets, panadol maximum strrength tablets, panadol maximum streength tablets, panadol maximum strenngth tablets, panadol maximum strenggth tablets, panadol maximum strengtth tablets, panadol maximum strengthh tablets, panadol maximum strength tablets, panadol maximum strength ttablets, panadol maximum strength taablets, panadol maximum strength tabblets, panadol maximum strength tabllets, panadol maximum strength tableets, panadol maximum strength tabletts, panadol maximum strength tabletss, etc.

USA hospitals | Natural mosquito repellent | New 401k contribution limits | PMS | Blue waffles disease | Keratosis pilaris on face tretment


© Copyright by Drugspedia.net 2006-2007. All rights reserved